View : 52 Download: 0

Hermitian self-dual codes over F 2 2m + uF22m

Title
Hermitian self-dual codes over F 2 2m + uF22m
Authors
Kim H.J.Lee Y.
Ewha Authors
이윤진김현진
SCOPUS Author ID
이윤진scopus; 김현진scopus
Issue Date
2014
Journal Title
Finite Fields and their Applications
ISSN
1071-5797JCR Link
Citation
vol. 25, pp. 106 - 131
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Gray map; Self-dual code
DOI
10.1016/j.ffa.2013.08.004
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE